MathSciNet Relay Station
MathSciNet bibliographic data
MR1999931 (2004d:47071) 47B48 (46H05)
Brešar, Matej; Fošner, Ajda; Šemrl, Peter A note on invertibility preservers on Banach algebras. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3833–3837 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement